On construction of partial association rules

Mikhail Moshkov, Marcin Piliszczuk, Beata Marta Zielosko

Research output: Chapter in Book/Report/Conference proceedingConference contribution

8 Scopus citations

Abstract

This paper is devoted to the study of approximate algorithms for minimization of partial association rule length. It is shown that under some natural assumptions on the class NP, a greedy algorithm is close to the best polynomial approximate algorithms for solving of this NP-hard problem. The paper contains various bounds on precision of the greedy algorithm, bounds on minimal length of rules based on an information obtained during greedy algorithm work, and results of the study of association rules for the most part of binary information systems. © 2009 Springer Berlin Heidelberg.
Original languageEnglish (US)
Title of host publicationRough Sets and Knowledge Technology
PublisherSpringer Nature
Pages176-183
Number of pages8
ISBN (Print)3642029612; 9783642029615
DOIs
StatePublished - 2009

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'On construction of partial association rules'. Together they form a unique fingerprint.

Cite this